advertisement
13 January 2011

Always tired?

It's not normal to feel tired for weeks on end if you're sleeping enough. Have you considered that you may be tired because of medicine you take?

0

It's not normal to feel tired for weeks on end if you're sleeping enough. Have you considered that you may be tired because of medicine you take?

Take action:
Speak to your or pharmacist about the side effects of any medication you have to take long term – a different blood pressure medicine, painkiller or sleeping tablet may not tire you as much; do not take medicine containing stimulants in the evening (e.g. herbal remedies containing guarana, pseudo-ephedrine or ginseng); read the information leaflet inside the packaging carefully to find out if the medicine can tire or stimulate you – avoid over-the-counter medication that causes fatigue.

[This tip was originally published in the Spring 2007 edition of YOU Pulse / Huisgenoot-Pols magazine. The summer 2007/8 edition is on sale now.]

Read more: A-Z of Generic Medicine

 
NEXT ON HEALTH24X
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Watch out! »

Gross fungal infections you can pick up at the gym

You go to gym to exercise. But make sure the only thing you pick up is a dumbbell and not one of these gross fungal infections.

Holiday health »

Your 10-step asthma holiday checklist

Don’t let asthma ruin your summer holiday. Whether you are travelling or embracing the summer at home, make sure you plan ahead.